BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Bounded rank perturbations of regular pencils over arbitrary fields

Participants in the publication
Itziar Baragaña (Author)
Marija Dodig (Author)
Dep. Matemática
CEAFEL-Ciências - Centro de Análise Funcional, Estruturas Lineares e Aplicações-Ciências
Alicia Roca (Author)
Marko Stoši? (Author)

Date of Publication
2020-09

Where published
Linear Algebra and its Applications

Publication Identifiers
ISSN - 0024-3795

Publisher
Elsevier BV

Volume
601

Number of pages
8
Starting page
180
Last page
188

Document Identifiers
DOI - https://doi.org/10.1016/j.laa.2020.05.015
URL - http://dx.doi.org/10.1016/j.laa.2020.05.015


Export

APA
Itziar Baragaña, Marija Dodig, Alicia Roca, Marko Stoši?, (2020). Bounded rank perturbations of regular pencils over arbitrary fields. Linear Algebra and its Applications, 601, 180-188. ISSN 0024-3795. eISSN . http://dx.doi.org/10.1016/j.laa.2020.05.015

IEEE
Itziar Baragaña, Marija Dodig, Alicia Roca, Marko Stoši?, "Bounded rank perturbations of regular pencils over arbitrary fields" in Linear Algebra and its Applications, vol. 601, pp. 180-188, 2020. 10.1016/j.laa.2020.05.015

BIBTEX
@article{47911, author = {Itziar Baragaña and Marija Dodig and Alicia Roca and Marko Stoši?}, title = {Bounded rank perturbations of regular pencils over arbitrary fields}, journal = {Linear Algebra and its Applications}, year = 2020, pages = {180-188}, volume = 601 }